Bleeding inside the eyelid

I hope you are all getting some sunshine where you live and feeling better for it.. This may sound a silly little question but i was wondering if anyone would know what would cause bleeding inside the bottom eyelid. My eye has been a bit irritated recently and i thought i was spending too much time on the laptop but when i pulled my eyelid down i could see there was a part of it that looked quite bloody, like a blob of blood if you know what i mean. My teeth have also been bleeding quite a bit too and i was wondering if this could be a side effect to the medication. I am on mtx, sulph, plaquenil and rituximab. Take care everyone xx

8 Replies

  • is rituximab a nsaid? my first suspicion would be to think it might be that causing it

  • It is a biologic drug. As long as it doesn't get any worse. x

  • I agree with latter comments.

  • Could you be a bit anaemic? That can cause blood spotting/bleeding gums. Polly

  • I am anaemic, i didn't know it could cause that, thanks for that x

  • I hunk it does, but always best to check with doctor. Px

  • Check with your doctor as soon as possible - it could actually be an inflammatory reaction as some of them make your eye go very blood red. If there is an urgent eye clinic at a hospital near you, you could go there. When you do get seen, make sure you tell them that you have an autoimmune condition, so they can screen you properly for things like scleritis, episcleritis, iritis, etc. It would be especially urgent if you have any light sensitivity or pain with it.

  • Thanks earthwitch, if it gets any worse then i will see the doctor on Monday. It looks like a liitle blood vessel has been leaking so i hope it's nothing serious. x

You may also like...